Volume 3, Issue 1-2, May 1996, Pages 202 - 213
Representations of Algebras Associated with a Möbius Transformation
Sergei D. SILVESTROV, Hans WALLIN
Sergei D. SILVESTROV
Available Online 1 May 1996.
- https://doi.org/10.2991/jnmp.1996.3.1-2.25How to use a DOI?
- The Hilbert space representations of a class of commutation relations associated with a Möbius transformation is studied using results on convergence of continued fractions.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Sergei D. SILVESTROV AU - Hans WALLIN PY - 1996 DA - 1996/05 TI - Representations of Algebras Associated with a Möbius Transformation JO - Journal of Nonlinear Mathematical Physics SP - 202 EP - 213 VL - 3 IS - 1-2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1996.3.1-2.25 DO - https://doi.org/10.2991/jnmp.1996.3.1-2.25 ID - SILVESTROV1996 ER -